# SDR TRAX200800771

- Difficulty date: June 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 1,151,233 hours, 9,731 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL PLACARDS ARE UNREADABLE.  REAPPLIED SILKSCREENS ON CREW ESCAPE HATCH IAW MM 11-10-03-400-801.
